MAUDE Adverse Event Report: QUEST MEDICAL, INC. PRECISION DELIVERY IV ADMINISTRATION SET

QUEST MEDICAL, INC. PRECISION DELIVERY IV ADMINISTRATION SET
Model Number PDTV05FA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to quest medical of an alleged issue with a precision delivery iv set.The report stated that the set had a leak during infusion at the tpn filter.The line was changed out under sterile technique.No patient complications were reported.
 
Additional Manufacturer Narrative
Quest has not yet received the suspect device from (b)(6) hospital.A review of the device history record revealed no quality or manufacturing concerns for the lot noted.Quest will file a supplemental report at the conclusion of the investigation.
 
Additional Manufacturer Narrative
Quest recieved the suspect sample for investigation.It was noted that the sets were being used for lipid infusion.The lipid infusion was stopped intermittently, but the filter line was not flushed.The root cause was determined to be leaking due to lipid occlusion of the filter in the line.Quest will continue to monitor this complaint trend.Quest has concluded its investigation.

Brand Name
PRECISION DELIVERY IV ADMINISTRATION SET
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key16438904
Report Number1649914-2023-00008
Device Sequence Number7448011
Product Code FPA
UDI-Device Identifier00634624921023
UDI-Public00634624921023
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K202672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2025
Device Model NumberPDTV05FA
Device Lot Number67133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown